# SDR UIEA2018120602789

- Difficulty date: December 6, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 95,123 hours, 18,223 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 2780537104
- Part serial: 2025AF
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WING ANTI-ICE VALVE DOES NOT MOVE OR WORK CORRECTLY. LIGHT TEST OK. VERIFIED EICAS MESSAGE FOR RT WING DEICE VALVE IS WORKING MM 30-11-00. REMOVED AND REPLACED RIGHT WING ANTI ICE VALVE IAW AMM 30-11-02. THIS OPS CHECK NORMAL.
